Acetaminophen Tablets Recalled Due to Dosage Mislabeling

Medline Industries announced the initiation of a voluntary recall of uncoated compressed acetaminophen 500mg tablets at the consumer level due to incorrect labeling.

The recall was initiated due to the mislabeling of acetaminophen 500mg tablets as 325mg tablets. This error is not easily identifiable by the clinician or patient and could lead to liver toxicity or liver failure with the maximum labeled dose or with other medications containing acetaminophen. To date, no adverse events associated with this affected product have been reported.

RELATED: Particulate Matter Leads to Recall of Some Allergan Ophthalmic Products

The affected lot was distributed nationwide from June 12, 2015 to September 18, 2015 and the product was packaged as 100 tablets per bottle, Medline Item Number: OTC20101, NDC#: 53329-641-30, lot #45810 with expiration date May 2018.

Patients are advised to contact their clinician if they have experienced any problems that may be related to taking or using this drug product.

For more information call (866) 359-1704 or visit Medline.com.

Loading links....